# SDR HEEA967791

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pedal Assy
- Part number: 206001703006
- Condition: Worn Excess
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY.  (BEARING WORN BEYOND LIMITS) REPLACED WITH SERVICEABLE PEDAL ASSEMBLY.
